MAUDE Adverse Event Report: IRIDEX CORPORATION MICROPULSE P3 DEVICE; MP3 PROBE

IRIDEX CORPORATION MICROPULSE P3 DEVICE; MP3 PROBE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 07/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex was notified of a patient experiencing macular edema during a procedure using micropulse p3 probe (mp3 probe).The condition caused temporary visual disturbance but resolved without additional treatment.The doctor indicated it was likely a known complication of the procedure, not a device malfunction.Device was not returned to iridex for further investigation.Iridex takes proactive approach in notifying fda regarding any adverse events and hence a medwatch (3500a) form is being submitted for this adverse event.

Brand Name
MICROPULSE P3 DEVICE
Common Device Name
MP3 PROBE
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer Contact
bill hyatt
1212 terra bella avenue
mountain view, CA 94043-1824
6506058727
MDR Report Key23831832
Report Number2939653-2023-00021
Device Sequence Number4992930
Product Code GEX
UDI-Device Identifier00813125015251
UDI-Public00813125015251
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown